Some Fixed Point Theorems in Ordered ð º -Metric Spaces and Applications
W. Shatanawi
Abstract and Applied Analysis, 2011, vol. 2011, 1-11
Abstract:
We study a number of fixed point results for the two weakly increasing mappings 𠑓 and 𠑔 with respect to partial ordering relation ⪯ in generalized metric spaces. An application to integral equation is given.
Date: 2011
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2011/126205.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2011/126205.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:126205
DOI: 10.1155/2011/126205
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().